skin-hair-icon
Vitiligo problem
I am suffering with vitiligo. Having steroids, but due to this my triglycerides level become increased upto 310 .so want to consult whether can continue with steroids or not because as per my skin doctor it is necessary for vitiligo.
66 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

If it's rapidly spreading then your rx is fine for triglycerides medicine are available
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.